# SDR DALA2022102907014

- Difficulty date: October 27, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 74,671 hours, 9,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 38AB FLOOR EEPLS LIGHT INOP.   RETERMINATED SOCKETS AT OUTBOARD SEAT LEG CONNECTOR PER AIRBUS ESPM 20-48.
